Vol 5, No 2 (2013)

Table of Contents

On the strong and $Delta$-convergence theorems for total asymptotically nonexpansive mappings on CAT(0) space Article References
M. Basarir, A. Sahin 170-179
Diffusions generated by the Wiener process Article (Українська) References
G. S. Bigun, M. M. Osypchuk 180-186
Truncation-error bounds for the 1-periodic branched continued fraction of special form Article (Українська) References
M. M. Bubniak 187-195
On geometric extension of polynomials on Banach spaces Article References
N. B. Verkalets, A. V. Zagorodnyuk 196-198
The topologization of the space of separately continuous functions Article (Українська) References
H. A. Voloshyn, V. K. Maslyuchenko 199-207
On an estimation of R-type of entire Dirichlet series and its exactness Article (Українська) References
T. Ya. Hlova, P. V. Filevych 208-216
New integral functions generated by rising factorial powers Article References
T. P. Goy, R. A. Zatorsky 217-224
Positive definite branched continued fractions of special form Article References
R. I. Dmytryshyn 225-230
The estimation of supremum distribution of solution of hyperbolic equations with Orlicz right side Article (Українська) References
B. V. Dovhai 231-241
On some related enumeration problems Article (Russian) References
R. A. Zatorsky, V. M. Pylypiv, S. Gulka 242-248
Sobolev periodic solutions of a partial differential equation with coefficients which depend on a parameter Article (Українська) References
V. S. Il'kiv, I. Ya. Savka, M. M. Symotyuk 249-255
On extended stochastic integrals with respect to Lévy processes Article References
N. A. Kachanovsky 256-278
Regularity of the solutions of the boundary value problems for diffusion-wave equation with generalized functions in right-hand sides Article (Українська) References
A. O. Lopushansky 279-289
On stabilization of Poisson integral for equations of Kolmogorov type Article (Українська) References
H. P. Malytska, I. V. Burtnyak 290-297
Remarks on sufficient conditions of belonging of analytic functions to convergence classes Article (Українська) References
O. M. Mulyava, M. M. Sheremeta 298-304
Some analogue of the Wiman inequality for the Laplace integrals on a small parameter Article (Українська) References
I. Ye. Ovchar, O. B. Skaskiv 305-309
Lower bounds on the orders of subgroups connected with Agrawal conjecture Article References
R. Popovych 310-314
Reconstruction of energy-dependent Sturm-Liouville equations from two spectra. II Article References
N. I. Pronska 315-325
Asymptotic behavior of solution of the inverse problem for weakly nonlinear ultraparabolic equation Article (Українська) References
N. P. Protsakh 326-335
Space of entire Dirichlet series Article (Українська) References
S. I. Fedynyak 336-340
Asymptotic behavior of entire functions of improved regular growth in the metric of $L^p[0, 2\pi]$ Article References
R. V. Khats’ 341-344
Bodnarchuk Yurii Viktorovych (obituary) Article (Українська)

Creative Commons License
The journal is licensed under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported.